Lamictal...headaches Anyone?

Hi all! =)

I know it's a listed side effect, but do any of you have pretty severe headaches and take lamotrigine? I've never really been a headache person, but I got my first migraine on Christmas. But now, I'm getting them pretty frequently with a lot of nausea. I think I'm going to start throwing up actually, it's kind of bad.

Thanks in advance!

koko
koko9 koko9
18-21, F
2 Responses Jul 22, 2010

They've been better... I talked to my psychiatrist and he said that usually side effects occur early on and dissipate. Who knows... maybe it's the summer heat. He's a professor at my university, so I really trust his ethics. Up to 1 in 10 people develop that rash, and it's really dangerous. I'm glad you caught it early on, because it can be lethal. Some people have to be admitted to the ER and some die. What happened to you?

I don't want to scare you, but i got a rash from this brand of pills. But that could have been because of the dosage, though. How are you feeling now?